# SDR QXEA9700130

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335PH
- Make and model: Dorner DO328100
- Aircraft serial: 3013
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Overhead Panel
- Part number: 3280034
- Condition: Defective
- Location: Cockpit
- Component: Dorner, 001A902A2441
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - PROPELLER AUTO FEATHER SYSTEM FAILS FUNCTIONAL CHECK.  REPLACED 15VE COCKPIT OVERHEAD PANEL.  COMPLIED WITH OPERATIONAL CHECK OF PANEL, CHECKS GOOD.  PERFORMED PROPELLER AUTO FEATHER CHECK, OPERATIONAL CHECK GOOD.  NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
